# SDR SWAA2022112976298

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 36,716 hours, 22,513 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AFTER LEVEL OFF AT FL340 A RED BOX AROUND ENGINE INSTRUMENTS ILLUMINATED. OIL PRESSURE INDICATION ON #1 ENGINE INDICATED 0 AND THE LOW OIL PRESSURE LIGHT FOR #1 ENGINE ILLUMINATED. RAN QRH AND RETURNED TO KDEN. / [01] REF FIM 79-05 TASK 803 INSPECTED OIL TANK SCREEN WITH NO DEFECTS NOTED.;[02] REF TSR 2022008895 INSP MCDS AND OIL PRESSURE SENSOR CP?S WITH NO FAULTS NOTED;[03] REF AMM 73-21-60 R&R #1 EEC;[04] REF TTG8Q00GBDH4 AND WORK PREFORMED ABOVE. SYSTEM OP?S NORMAL
